# SDR FDEA201007122492

- Difficulty date: July 12, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516350344
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN 1183 BULKHEAD SKIN HAS CRACK AT LBL 60, WL 220 REMOVED LINE SUPPORT ANGLE, HORIZONTAL STIFENERS, CUT OUT DAMAGED AREA APPROX. DIM 4.29"X2.4", FABRICATED DOUBLER FROM P/N 2024-T3 .063 DIM 10 3/4" X 10", FABRICATED FILLER FROM P/N 2024T3 .050 DIM 2 3/8"X4 1/8", FABRICATED TAPER SHIM FROM P/N   2024T3 .063   DIM 7/8"X3 1/2", FABRICATED SHIMS FROM P/N 2024T3 .063 DIM 7/8"X2 1/8" AND .900"X1.100",   INSTALLED DOUBLER, FILLER, TAPER SHIMS AND SHIMS AND REINSTALLED LINE SUPPORT ANGLE, HORIZONTAL STIFENER AT BS 1183 BULKHEAD SKIN LBL 60 WL 220 IAW EA 7-5310-142032 AND SRM 51-30-2
